# SDR 98ZZZX4830

- Difficulty date: November 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4145A
- Make and model: Piper PA-28-181
- Aircraft serial: 2843150
- System (JASC): 7160 · Engine Air Intake System
- Part: Grommet
- Part number: MS3548911
- Condition: Worn
- Location: Air Box
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CARBURETOR HEAT PIVOT BUSHING UPPER AND LOWER GROMMETS WORN THROUGH AND ABOUT TO SPLIT APART.  SUBMITTER STATED THIS IS A RECURRING PROBLEM ON ALL 16 OF THE ARCHERS IN FLEET.  EVERY 50 TO 100 HOURS OF SERVICE THESE GROMMETS NEED TO BE REPLACED.
